See Alike in...

Alike App

Browser

Bev09

288d

So I been having a pots flare especially when I have my period. I have upped my salt intake and drinking water or Gatorade. Which has helped. I am due to see my cardiologist again in August. Hopefully I don't need to go back on a heart monitor again.

Top reply
    • 55isMe

      279d

      Along that line, i started using "liquid iv" hydration mix each morning. 20% sodium and 8% potassium. It too is not a miracle cure, but it is definitely helping. I can even see it in my skin. Since my POTS, my skin can go from normal to creepy skin to staying indented to looking like fine waves on a lake, etc within hours. This seems to have stopped that. So, i assume, it means that the water I'm drinking is finally getting out to the skin.

    • 55isMe

      279d

      Along that line, i started using "liquid iv" hydration mix each morning. 20% sodium and 8% potassium. It too is not a miracle cure, but it is definitely helping. I can even see it in my skin. Since my POTS, my skin can go from normal to creepy skin to staying indented to looking like fine waves on a lake, etc within hours. This seems to have stopped that. So, i assume, it means that the water I'm drinking is finally getting out to the skin.

    • JustRachelle

      284d

      I use body armor. Nothing really takes it away but try that.

    • 55isMe

      287d

      This is a bit of a guess, but when my migraines first started (30 years ago), they would start a day or 2 after my period started and would continue until ovulation. The next year, i had a bone marrow biopsy and the only issue found was that my iron in my bone marrow was non-existent (no iron staining at all in that test). So again, guessing, you might want to try to boost your iron during the peak 3 days. If it works well, then the next month, try it for the peak 3 + 2 more days. Trying most things slowly should allow you to see if it works and what the negative effects are. Also eating things rich in iron is more safe than taking supplements.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion